MathSciNet Relay Station
MathSciNet bibliographic data
MR1662530 35Q55 (35B35 78A60)
Kapitula, Todd; Sandstede, Björn Stability of bright solitary-wave solutions to perturbed nonlinear Schrödinger equations. Phys. D 124 (1998), no. 1-3, 58–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement